Handling For Itching And Heat In The Eyes That Spreads Throughout The Body After Consumption Of Drugs?
Yesterday was treated with tonsillitis, dizziness, flu, and body that felt weak,
Drug allergies may indeed be experienced by anyone who has sensitivity to certain drugs. The problem is, any allergy can not be predicted, if previously a person has no history of allergies. Drug allergies in person A may be caused by different drugs from drug allergies in person B. Symptoms also vary. Some only provide mild symptoms such as itching and redness. There are also those that cause severe symptoms such as hives all over the body, shortness of breath, fainting, and shock.
Allergies are caused by histamine produced by a type of immune cell. As long as histamine is still circulating in the blood, allergic reactions still continue. The chlorpheniramine drug given to you is indeed a medicine to treat allergies. Allergic reactions will subside gradually, can not immediately disappear with one drug. If after a few days the allergic reaction does not improve, or you experience symptoms of severe allergies, immediately go to the hospital. The doctor will examine you and provide additional medicine. In the meantime, follow your doctor's recommendations regarding medication and do not start taking any medication without consulting a doctor directly.
Thus my brief explanation. Regards.